Discussion Board Forums Radiation Treatments & Options Increased CA 19-9 after radiation

Viewing 10 posts - 1 through 10 (of 10 total)
  • Author
    Posts
  • #57679
    pcl1029
    Member

    Hi,
    Yes,I think any kind of inflammation can raise the CA19-9 level.
    Well, I don’ t think on the chemotherapy side is that much different in terms of ICCor HCC now.
    The key right now is to see whether the radioembolization can provide your mom a better quality of life as compare to chemotherapy in the future.
    Good luck and
    God bless.

    #57678
    nancy_t
    Member

    thank you very much.

    #57677
    nancy_t
    Member

    thank you very much.

    #57676

    Hi,
    My mom had Y90 radioembolization for her right lobe on 22nd February, her CA19.9 after 4 weeks is increased (actually it has been increasing since the beginning of treatment her baseline was 183 then 540 after 3 cycles of GEMOX and still rising even after radioemb.) but what is really weird her AFP which is declining after chemo and radioemb., when i asked her oncologist he told me that CA19.9 is affected by many conditions (e.g. cholangitis which me be caused by radiation may raise it) her radiologist told me that he thinks that she has cholangio-hepatoma due to high AFP.

    #57675
    nancy_t
    Member

    hello everyone. My dad had a klatskin’s tumour and was resected last August. He had chemotherapy gem/cis (4 cycles) and radiation therapy. He couldn’t tolerate xeloda, so he did radiotherapy alone. His CA 19-9 before chemo were 140 and before radiotherapy they dropped to 33.

    A month ago he finished his radiotherapy treatment and now his CA 19-9 have risen to 98. I’ve read that its common to have increased levels of CA 19-9 after radiation, but for how long after treatments it is expected to have high levels of CA 19-9?

    #57674
    nancy_t
    Member

    hello everyone.

    #57673
    marions
    Moderator

    Lisa…with this disease easily we can overact.
    Have a great day.
    Hugs and love,
    Marion

    #57672
    lisacraine
    Participant

    Marion. Thank you….I was a little freaky ! Xxooo

    #57671
    marions
    Moderator

    Lisa….I would not be worried. We see this frequently. Better yet, do not watch the CA 19-9 for awhile.
    Hugs and love,
    Marion

    #6364
    lisacraine
    Participant

    Has anyone experienced increased CA 19-9 levels after radiation ? Mine went from 140 to 1350. The doctors said an increase is normal but it worries me.
    Thanks, Lisa

Viewing 10 posts - 1 through 10 (of 10 total)
  • You must be logged in to reply to this topic.